# SDR COMA0160492

- Difficulty date: July 22, 2001
- Submitted: July 23, 2001
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,979 hours, 11,369 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 601R3110116115A
- Part serial: NA
- Condition: Misdrilled
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CLEAT FOR LBL27 AT F.S. 364.0 WAS MISDRILLED WHILE INCORPORATING SB601R-53-037 (TITANIUM FLOOR BEAM MOD).FABRICATED AND INSTALLED A NEW CLEAT I/A/W WVAC EO 601R-53-2583.
